Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mdn217

Clear up after end of course?

I'm 3 days until my course is over and still got 2 actives this past weekend....my question is.... How many people ended their course STILL occasionally breaking out??..THEN cleared the month or 2 afterward...?

Ugh.....

Share this post


Link to post
Share on other sites

The substantial improvement in my skin didn't actually start until like a few days after I had finished my course of 80mg for 5 months.

I still had some cysts when I completed my course but in the following weeks and months it went away and I don't get them anymore.. Its now like a year later almost.

Edited by Jxr

Share this post


Link to post
Share on other sites
The substantial improvement in my skin didn't actually start until like a few days after I had finished my course of 80mg for 5 months.

I still had some cysts when I completed my course but in the following weeks and months it went away and I don't get them anymore.. Its now like a year later almost.

thats some good news thank you! I keep thinking accutane is purging everything out until i stop taking it....who knows

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×